# SDR DALA2025092506980

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 89,481 hours, 11,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 CHECK DOOR PRESSURE MESSAGE ON FAP.  SERVICED THE DOOR BOTTLE IAW AMM 52-15. OK FOR SERVICE. (7083738)
